# SDR 2003UALA00785

- Difficulty date: October 18, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 46,586 hours, 17,536 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS 2EA GOUGES AT BOTTOM OF 3 INCH LONG BY 2 INCH HIGH DENT, AT STA 770 BETWEEN STR 15L AND 16L.
